Homology, Homotopy and Applications

Volume 21 (2019)

Number 2


Poset-stratified space structures of homotopy sets

Toshihiro Yamaguchi and Shoji Yokura

pp. 1-22

Spaces with complexity one

Alyson Bittner

pp. 23-26

Stable indecomposability of three-manifolds

M. J. D. Hamilton and D. Kotschick

pp. 27-28

Integral chains and Bousfield–Kan completion

Jacobson R. Blomquist and John E. Harper

pp. 29-58

Support varieties for Hecke algebras

Daniel K. Nakano and Ziqing Xiang

pp. 59-82

Regions of attraction, limits and end points of an exterior discrete semi-flow

J.M. García Calcines, L.J. Hernández Paricio, M. Marañón Grandes, and M.T. Rivas Rodríguez

pp. 83-106

Topological complexity of a map

Petar Pavešić

pp. 107-130

Preprojective analogue of the cone construction

Benjamin Cooper and Joshua Sussan

pp. 171-198

A moment-angle manifold whose cohomology has torsion

Xiaomeng Li and Gefei Wang

pp. 199-212

The persistent homotopy type distance

Patrizio Frosini, Claudia Landi, and Facundo Mémoli

pp. 231-259

Spin structures of flat manifolds of diagonal type

Rafał Lutowski, Nansen Petrosyan, Jerzy Popko, and Andrzej Szczepański

pp. 333-344

Periodic problem on homotopy groups of Chang complexes $C^{n+2,r}_{r}$

Zhongjian Zhu, Pengcheng Li, and Jianzhong Pan

pp. 363-375

Homotopy cartesian diagrams in $n$-angulated categories

Zengqiang Lin and Yan Zheng

pp. 377-394